# SDR MWEA97761

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113313
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC, FOUND GALLEY DOOR ESCAPE SLIDE FELL OFF.  MTC REINSTALLED GALLEY DOOR ESCAPE SLIDE.
